# SDR ABXA080040

- Difficulty date: January 2, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 48,855 hours, 38,035 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 145T86112
- Condition: Corroded
- Location: Bs 780 S39r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER SKIN CENTER WING FUSELAGE STRINGER 39 RIGHT, STA 780.  REPAIRED AREA IAW REA 653-56928-MR.
